Aldara side effects pictures

Common Questions and Answers about Aldara side effects pictures

aldara

Avatar f tn However don't ignore and still see your doctor to make sure, they should be able to do a swab and or blood testfor HSV What are the possible side effects of imiquimod topical (Aldara)? Get emergency medical help if you have any of these signs of an allergic reaction: hives; difficulty breathing; swelling of your face, lips, tongue, or throat.
902240 tn?1242150458 stressing about it can make it worse. I also had no side effects from using aldara.
Avatar m tn Right now I'm on my 8 week of Aldara and even though I have seen a lot of side effects like redness and swelling, it hasn't done much on warts. I am still going to continue with the full course of 16 weeks but I'm not very hopeful about it. In my case, warts are very small and barely noticeable, nothing like the pictures on the internet that show severe cases. I have done a lot of research and most articles say that 90% of the people will clear the virus in two years.
Avatar m tn Sounds more like folliculitis or some other superficial infection -- and for such a problem, Aldara is the last thing you should be using. Stop the Aldara and see a health care provider.
Avatar n tn The answer to your question is in my initial response. I don't advise self-treatment. Obviously if you don't want to pay to see a doctor then thats your choice, but I would advise it for reasons already clearly given. I don't have anything further to add I'm afraid so there wont be any further responses to this.
Avatar m tn Does anybody think I would be overdoing it by adding Goldenseal to my current daily regimen? Obviously, negative side-effects are not welcomed. Also, does anyone think I may be doing too much already? Should I lessen my daily regimen of vitamins/supplements? Like I said, I want to fight the HPV virus internally but I don't want to overdo it if it will harm my body. None of the supplements I'm currently taking have had any noticeable side-effects on my body.
Avatar f tn they asked how the Aldara was working and I told them I had not noticed any change nor any of the side effects generally associated with it. I told them I wanted to pursue the freezing and they said someone would call me back. Nobody has yet. I have an appointment with a dermatologist (following your advice) Thursday and I let them know that I expect to have them frozen that day. They were very nice and understanding on the phone (I am still quite emotional about this).
Avatar f tn Your doctor is right in many ways but as so often the case with medical professionals they don't get too fired up about HPV because it's so common and also rarely has side effects. If you only have had one doctor so far, consider getting a different one or going to a dermatologist. You may find one that is a better is my guess. As far as your boyfriend.
Avatar n tn She prescribed me aldra and sent me on my way more worried than anything else. After reading about aldra, side effects, as well as horror stories about this product, plus the cost and also being told that even after use warts may still come out. I figured I would wait until the full infection was shown and if nothing else pray for the best that it would clear. Since then I have noticed and not too far from when I went in to the dr's office, I noticed various changes to my glans.
Avatar m tn You would feel this tingling or burning sensation at the site of infection and then blisters would form. Other side effects just as swollen lymph nodes would also occur. Unless the lesions youre talking about look like little red blisters thats when i would worry about HSV2. You probably dont even have warts. Just see the doctor and see what they tell you. Like i said, best bet is dermatologist. i know what you mean by the stigma it carries and yea society also makes it worse.
Avatar n tn Anyway back to the aldara, if you have insurance its like $160 for the 4 month treatment, otherwise its $1200, when you burn off all the warts, THEN apply the aldara because the aldara did not clear my warts, but after 4 months of using it, it PREVENTED them for 8 months. So basically, Im thinking about just using aldara 3 times a week for life, to prevent. Untill then I'll use compund.
Avatar n tn I have the same situation. It started a little while after I gave birth. It is only an itchy inner labia. No other side affects. I was tested for a yeast and bacteria infections. My ob-gyn has no clue (I went to 2). It comes and goes and is itchy!! I can not figure this out!!!